advertisement
Question
Posted by: nadia | 2010/07/04

Lexamil - severe weight gain?

Please advise on what other ant-deps I can take as lexamil made me pick up 7kgs, I have water retention - headaches etc.but the weight gain is the worst...

Are there tabs I can take and natural vitamins to help in this area aswell?

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nadia

It is important to consult your doctor, in order to find tailor made treatment that will suite you and reduce your stress. Exercise is a very good and natural way of stress relief.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2013/09/11

I was put onto Lexamil 10mg yesterday for a repeat of 6 months. I'm scared that I'm going to gain weight. Help?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement